A 26-year-old male asked:
How do i taper off 400mg of seroquel and onto geodon (ziprasidone).is it wrong to take both together or 4 an extended level of time? purpose is to sleep & wake well
2 doctor answers • 2 doctors weighed in
A Verified Doctoranswered
Physical Medicine and Rehabilitation 40 years experience
Listen to your doc: Do not seek advice from others who do not know why you are taking these major meds. Listen to your prescribing doctor to avoid unwanted bad side effects. Most psychiatrists use a taper up on one drug and taper down on the other, resulting on both drugs being used at the same time.
3.7k viewsAnswered >2 years ago
Dr. Judith Tellermananswered
Clinical Psychology 44 years experience
Your medication should be managed by a Psychiatrist. If you are not confident in your Doctor please see another for a second opinion. Please see a Clinical Psychologist with expertise in multiple types of psychotherapy to help you and recommend supportive services that may include a sleep study.
Answered May 29, 2022
Last updated May 29, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.